Abstract
We give an elementary proof that by multiplication on left and right by affine permutations A, B ∈ AGL(3, 2) each permutation π : GF(2)3 → GF(2)3 may be reduced to one of the 4 permutations for which the 3 × 3-matrices consisting of the coefficients of quadratic terms of coordinate functions have as an invariant the rank, which is either 3, or 2, or 1, or 0, respectively. For comparison, we evaluate the number of classes of affine equivalence by the Pólya enumerative theory.
Originally published in Diskretnaya Matematika (2018) 30, №3, 77–87 (in Russian).
Acknowledgment
The author is grateful to A. V. Cheremushkin for useful discussions.
References
[1] Harrison M. A., “On the classification of Boolean functions by the general linear and affine groups”, J. SIAM, 12(2) (1964), 285-299.10.1137/0112026Search in Google Scholar
[2] Lorens C. S., “Invertible Boolean functions”, IEEE Trans. Electr. Comput., EC-13(5) (1964), 529-541.10.1109/PGEC.1964.263724Search in Google Scholar
[3] Biryukov A., De Canniere C., Braeken A., Preneel B., “A toolbox for cryptanalysis: linear and affine equivalence algorithms”, EUROCRYPT 2003, Lect. Notes Comput. Sci., 2656, 2003, 33-50.10.1007/3-540-39200-9_3Search in Google Scholar
[4] De Canniere C., Analysis and design of symmetric encryption algorithms, Doct. diss., K.U. Leuven, 2007.Search in Google Scholar
[5] Polya G., “Kombinatorische Anzahlbestimmungen für Gruppen und chemische Verbindungen”, Acta Math., 68 (1937), 145- 254.10.1007/BF02546665Search in Google Scholar
[6] Bruijn de N.G., “A survey of generalizations of Pólya’s enumeration theorem”, Nieuw Archief voor Wiskunde, XIX (1971), 89–112.Search in Google Scholar
[7] Burnside W., Theory of groups of finite order, 2nd ed., Cambridge, 1911.Search in Google Scholar
[8] Sachkov V. N., Combinatorial Methods in Discrete Mathematics, Cambridge University Press, 1996, 317 pp.10.1017/CBO9780511666186Search in Google Scholar
© 2019 Walter de Gruyter GmbH, Berlin/Boston
Articles in the same Issue
- Frontmatter
- Periodic properties of pushdown automata
- Burnside-type problems in discrete geometry
- On affine classification of permutations on the space GF(2)3
- Limit distributions of the maximal distance to the nearest neighbour
- Elementary transformations of systems of equations over quasigroups and generalized identities
- Asymptotics for the logarithm of the number of k-solution-free sets in Abelian groups
- On the distribution of multiple power series regularly varying at the boundary point
- A letter to the Editor
Articles in the same Issue
- Frontmatter
- Periodic properties of pushdown automata
- Burnside-type problems in discrete geometry
- On affine classification of permutations on the space GF(2)3
- Limit distributions of the maximal distance to the nearest neighbour
- Elementary transformations of systems of equations over quasigroups and generalized identities
- Asymptotics for the logarithm of the number of k-solution-free sets in Abelian groups
- On the distribution of multiple power series regularly varying at the boundary point
- A letter to the Editor